Home > Research > Publications & Outputs > On the Banach space isomorphism type of AF C*-a...
View graph of relations

On the Banach space isomorphism type of AF C*-algebras and their triangular subalgebras.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

On the Banach space isomorphism type of AF C*-algebras and their triangular subalgebras. / Power, Stephen C.

In: Israel Journal of Mathematics, Vol. 94, 1996, p. 93-109.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{89e1a7a531fa4434a7fb7289597f4be6,
title = "On the Banach space isomorphism type of AF C*-algebras and their triangular subalgebras.",
author = "Power, {Stephen C.}",
year = "1996",
language = "English",
volume = "94",
pages = "93--109",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer New York LLC",

}

RIS

TY - JOUR

T1 - On the Banach space isomorphism type of AF C*-algebras and their triangular subalgebras.

AU - Power, Stephen C.

PY - 1996

Y1 - 1996

M3 - Journal article

VL - 94

SP - 93

EP - 109

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

ER -